Kodai Mathematical Journal

An inequality for the spectral radius of Markov processes

Sadao Sato

Full-text: Open access

Article information

Kodai Math. J., Volume 8, Number 1 (1985), 5-13.

First available in Project Euclid: 23 January 2006

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 60J35: Transition functions, generators and resolvents [See also 47D03, 47D07]
Secondary: 35J99: None of the above, but in this section


Sato, Sadao. An inequality for the spectral radius of Markov processes. Kodai Math. J. 8 (1985), no. 1, 5--13. doi:10.2996/kmj/1138036992. https://projecteuclid.org/euclid.kmj/1138036992

Export citation


  • [1] BANDLE, M., Isoperimetric inequalities and applications, Boston-London-Melbourne, Pitman 1980.
  • [2] DONSKER, M. D. AND S. R. S. VARADHAN, On the principal eigenvalue of second-order elliptic differential operators, Comm. Pure Appl. Math. XXIX, 595-621 (1976).
  • [3] FRIEDMAN, A., Stochastic differential equations and applications, vol. 2, New York-London, Academic Press 1976.
  • [4] GIHMAN, 1.1. AND A. V. SKOROHOD, The theory of stochastic processes II, Berlin-Heidelberg-New York, Springer 1975.
  • [5] KAC, M., On some connections between probability theory and differential and integral equations, Proc. 2nd Berkeley Symp. Math. Statist., Probability, 189-215 (1951).
  • [6] KRASNOSEL'SK, M. A., Positive solutions of operator equations, Groningen, Noordhoff 1964.
  • [7] PROTTER, M. H. AND H. F. WEINBERGER, Maximum Principles in Differential Equations, Prentice-Hall, Englewood Cliffs, N. J., 1967.